Commentarii Mathematici Helvetici


Full-Text PDF (357 KB) | Table of Contents | CMH summary
Volume 73, Issue 4, 1998, pp. 499–515
DOI: 10.1007/s000140050066

$\pi_1$-injective surfaces in graph manifolds

J. Hyam Rubinstein[1] and Shicheng Wang[2]

(1) Department of Mathematics, University of Melbourne, 3010, PARKVILLE, VIC, AUSTRALIA
(2) School of Mathematical Sciences, Peking University, No. 5 Yiheyuan Road Haidian District, 100871, BEIJING, CHINA

No abstract available for this article.

No keywords available for this article.

Rubinstein J. Hyam, Wang Shicheng: $\pi_1$-injective surfaces in graph manifolds. Comment. Math. Helv. 73 (1998), 499-515. doi: 10.1007/s000140050066